Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101957
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGorshkov, I. B.en
dc.contributor.authorMaslova, N. V.en
dc.date.accessioned2021-08-31T15:00:52Z-
dc.date.available2021-08-31T15:00:52Z-
dc.date.issued2018-
dc.identifier.citationGorshkov I. B. Finite Almost Simple Groups Whose Gruenberg–Kegel Graphs Coincide with Gruenberg–Kegel Graphs of Solvable Groups / I. B. Gorshkov, N. V. Maslova. — DOI 10.1007/s10469-018-9484-7 // Algebra and Logic. — 2018. — Vol. 57. — Iss. 2. — P. 115-129.en
dc.identifier.issn25232-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85050286406&doi=10.1007%2fs10469-018-9484-7&partnerID=40&md5=524c82ea5fe9ff29ecc252717ccacea0
dc.identifier.otherhttp://arxiv.org/pdf/1606.01402m
dc.identifier.urihttp://hdl.handle.net/10995/101957-
dc.description.abstractIt is shown that the Gruenberg–Kegel graph of a finite almost simple group is equal to the Gruenberg–Kegel graph of some finite solvable group iff it does not contain 3-cocliques. Furthermore, we obtain a description of finite almost simple groups whose Gruenberg–Kegel graphs contain no 3-cocliques. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSpringer New York LLCen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceAlgebra Logic2
dc.sourceAlgebra and Logicen
dc.subjectALMOST SIMPLE GROUPen
dc.subjectFINITE GROUPen
dc.subjectGRUENBERG–KEGEL GRAPH (PRIME GRAPH)en
dc.subjectSOLVABLE GROUPen
dc.titleFinite Almost Simple Groups Whose Gruenberg–Kegel Graphs Coincide with Gruenberg–Kegel Graphs of Solvable Groupsen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1007/s10469-018-9484-7-
dc.identifier.scopus85050286406-
local.contributor.employeeGorshkov, I.B., Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620990, Russian Federation
local.contributor.employeeMaslova, N.V., El’tsyn Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation
local.description.firstpage115-
local.description.lastpage129-
local.issue2-
local.volume57-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620990, Russian Federation
local.contributor.departmentEl’tsyn Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation
local.identifier.pure7772240-
local.identifier.pure8da73801-7b1b-4662-8a82-89e6f433965duuid
local.identifier.eid2-s2.0-85050286406-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85050286406.pdf279,17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.